# SDR SWAA112707

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 72,606 hours, 60,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND SKIN CRACKED AT BS 727E+11, STR 18R.  REPAIRED SKIN PER SRM.
